Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 14, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 23, 2007, 5:55 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2007, 5:55 PM CDT (22:55 UTC)
- Expired
- Apr 23, 2007, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Ellis County, OK, Harper County, OK
The radar
The Dodge City radar (KDDC), 137 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 5:59 PM CDT | TORNADO | 1 N Catesby, OK | BRIEF TOUCHDOWN. LASTED LESS THAN ONE MINUTE. |
| Apr 23, 6:00 PM CDT | HAIL 0.75 | 3 N Catesby, OK | |
| Apr 23, 6:05 PM CDT | TORNADO | 10 Ssw Buffalo, OK | CORRECTED CITY LOCATION AND LAT/LON |
| Apr 23, 6:33 PM CDT | HAIL 2 | Laverne, OK | REPORT OF TWO INCH DIAMETER HAIL IN LAVERNE. HAIL FELL FOR APPROX. 10 MINUTES. RELAYED FROM NWS AMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:44 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 435 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 232255 TOROUN OKC045-059-232330- /O.NEW.KOUN.TO.W.0014.070423T2255Z-070423T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 555 PM CDT MON APR 23 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... ELLIS COUNTY IN NORTHWEST OKLAHOMA... HARPER COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 630 PM CDT * AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES SOUTHWEST OF MAY...MOVING NORTHEAST AT 25 MPH. * THE TORNADO WILL BE NEAR... LAVERNE AROUND 630 PM CDT... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3640 10000 3641 9991 3673 9958 3673 10001 $$ BURKE
4 follow-up statements
000
WWUS54 KOUN 232259
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT MON APR 23 2007
OKC045-059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-ELLIS OK-
558 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ELLIS AND
HARPER COUNTIES...
AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES SOUTHWEST
OF MAY. A SECOND STORM WITH STRONG ROTATION WAS LOCATED 2 MILES
NORTH OF MAY. BOTH STORMS WERE MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...MAY AND
ROSSTON.
* THE TORNADO WILL BE NEAR...
MAY...LAVERNE AROUND 625 PM CDT...
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3640 10000 3641 9991 3660 9962 3690 9950
3682 10000
$$
BURKE000
WWUS54 KOUN 232309
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT MON APR 23 2007
OKC045-059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-ELLIS OK-
608 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ELLIS AND
HARPER COUNTIES...
AT 607 PM CDT...STORM SPOTTERS REPORTED TORNADOES 3 MILES NORTHEAST
OF CATESBY IN ELLIS COUNTY...AND 5 MILES NORTHEAST OF MAY IN HARPER
COUNTY. THESE TORNADIC STORMS WERE MOVING NORTHEAST AT 25 MPH...AND
WILL APPROACH BOTH LAVERNE AND BUFFALO.
* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...MAY AND
ROSSTON.
* THE TORNADO WILL BE NEAR...
BUFFALO AROUND 625 PM CDT...
IN ADDITION TO A TORNADO THREAT... THESE STORMS LIKELY CONTAIN
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3640 10000 3641 9991 3660 9962 3690 9950
3682 10000
$$
BURKE000
WWUS54 KOUN 232315
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT MON APR 23 2007
OKC045-059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-ELLIS OK-
614 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ELLIS AND
HARPER COUNTIES...
AT 614 PM CDT...STORM SPOTTERS REPORTED A TORNADO 8 MILES SOUTHWEST
OF LAVERNE. ANOTHER TORNADO WAS REPORTED 8 MILES SOUTHWEST OF
BUFFALO. THIS IS A DANGEROUS SITUATION. TWO TORNADOES ARE OCCURRING
IN HARPER COUNTY. SEEK SHELTER ON THE LOWEST LEVEL OF A STURDY
BUILDING NOW
* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...AND ROSSTON.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3640 10000 3641 9991 3660 9962 3690 9950
3682 10000
$$
BURKE000
WWUS54 KOUN 232326
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT MON APR 23 2007
OKC045-232334-
/O.CAN.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
ELLIS OK-
624 PM CDT MON APR 23 2007
...THE TORNADO WARNING HAS BEEN CANCELLED FOR ELLIS COUNTY...
LAT...LON 3682 9999 3685 9982 3686 9981 3688 9966
3689 9965 3690 9951 3661 9963 3660 9998
3661 10000
$$
OKC059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-
624 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR HARPER
COUNTY...
AT 624 PM CDT...STORMS WITH A HISTORY OF PRODUCING TORNADOES WERE
LOCATED NEAR BUFFALO AND LAVERNE. NO TORNADOES WERE REPORTED AT 625
PM...BUT OTHER TORNADOES MAY DEVELOP QUICKLY TO THE SOUTH OF
BUFFALO...WHERE A CIRCULATION WAS BECOMING BETTER ORGANIZED.
TORNADOES ALSO REMAIN POSSIBLE FROM LAVERNE TO ROSSTON. MOVEMENT OF
THESE STORMS WAS NORTH TO NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...MAY AND
ROSSTON.
* THE TORNADO WILL BE NEAR...
BUFFALO AROUND 630 PM CDT...
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3682 9999 3685 9982 3686 9981 3688 9966
3689 9965 3690 9951 3661 9963 3660 9998
3661 10000
$$
BURKEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:21 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 23, 3:21 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 321 PM CDT MON APR 23 2007 .DICUSSION... TWO MAIN CONCERNS THIS AFTERNOON. THE FIRST BEING THE POSSIBILITY OF SEVERE WEATHER TONIGHT AND THE SECOND BEING THE SEVERE WEATHER EVENT PROGGED FOR TOMORROW. TONIGHT...APPEARS BEST CHANCES FOR SEVERE WEATHER ARE ACROSS NW OK NEAREST TO DRYLINE/WARM FRONT INTERSECTION AND WHERE THE NOSE OF THE JET WILL EJECT FROM THE BASE OF THE TROUGH. THIS ACTION MAY MISS OUR COUNTIES TO THE NORTH AND WEST. HOWEVER...OTHER STORMS MAY DEVELOP ACROSS THE TEXAS PANHANDLE AND MOVE INTO WESTERN OKLAHOMA OR NORTH TEXAS LATER THIS AFTERNOON OR TONIGHT. HOWEVER...WITHOUT A CLEAR FOCUS FOR CONVECTION...WHEN AND WHERE CONVECTION WILL DEVELOP/MOVE REMAINS UNCERTAIN. CURRENT THINKING IS STORMS WILL DEVELOP ALONG THE DRYLINE/NEAR THE CAPROCK AND MOVE NORTHEAST. TOMORROW APPEARS TO BE THE BIGGER EVENT. DRYLINE GETS A PUSH OVERNIGHT... HOWEVER... BOTH THE GFS AND NAM SLOW EASTWARD PROGRESS OF THE DRYLINE COMPARED TO PREVIOUS RUNS. THUS...WE HAVE MOVED HIGHEST POPS/CHANCES OF SEVERE WEATHER BACK FARTHER WEST TO ROUGHLY AN ALVA/LAWTON/WICHITA FALLS LINE. FORECAST SOUNDINGS SUGGESTING CAPE VALUES BETWEEN 2500-3500 J/KG...LITTLE CIN AND GOOD SHEAR AS EARLY AS EARLY AFTERNOON. THUS...DEVELOPMENT ALONG THE DRYLINE MAY START AS EARLY AS 18Z. HOWEVER...MODELS ARE ALSO SUGGESTING SOME ONGOING STORMS IN THE MORNING AIDED BY THE LOW LEVEL JET...WHICH MAY HAVE SOME IMPACT ON STORM DEVELOPMENT LATER IN THE DAY. UPPER LOW SCOOTS ALONG/NEAR THE OKLAHOMA/KANSAS BORDER ON WEDNESDAY. HAVE A LINGERING CHANCE OF SHOWERS/STORMS NEAR THE UPPER LOW WHERE WE COULD SEE SOME COLD CORE DEVELOPMENT. AFTER THE UPPER LOW EXITS THE AREA LATE WEDNESDAY THE REST OF THE FORECAST PERIOD REMAINS DRY AS WE BECOME UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE PER 6Z RUN OF THE GFS AND THE EUROPEAN. LATEST RUN OF THE GFS BRINGS ANOTHER SHORT WAVE DOWN FRIDAY INTO SATURDAY. HAVE OPTED NOT TO RUN WITH THIS FEATURE DUE TO THE LACK OF MODEL CONSISTENCY RUN TO RUN AND ERONEOUS CONVECTIVE FEEDBACK. THIS FEATURE WILL HAVE TO BE WATCHED FOR POSSIBLE STORMS THIS WEEKEND. CURRENTLY HAVE 80 DEGREE TEMPS FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 77 55 67 / 30 60 40 20 HOBART OK 66 78 51 69 / 40 40 30 10 WICHITA FALLS TX 67 80 55 74 / 40 50 30 10 GAGE OK 61 75 45 64 / 60 40 40 20 PONCA CITY OK 64 76 54 63 / 40 60 60 30 DURANT OK 68 76 61 73 / 20 60 60 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/07
Hazardous weather outlook, Apr 23, 12:00 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON APR 23 2007
OKZ004>048-050>052-TXZ083>090-241200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON APR 23 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING OVER
FAR NORTHWEST OKLAHOMA. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL
EXIST THROUGH TONIGHT OVER ALL BUT FAR SOUTHEAST OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND NORTHWEST OF A LINE
EXTENDING FROM ALVA...TO WOODWARD...TO CHEYENNE. THE SLIGHT RISK
AREA COVERS ALL OF WESTERN NORTH TEXAS AND OKLAHOMA LOCATIONS WEST
OF A LINE EXTENDING FROM PONCA CITY...TO SHAWNEE...TO MADILL.
TIMING...
THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE WEATHER IS BETWEEN 7 PM
AND MIDNIGHT...MAINLY ACROSS THE MODERATE RISK AREA.
HOWEVER...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE FROM LATE AFTERNOON THROUGH TONIGHT.
IMPACTS...
THE PRIMARY HAZARDS WILL BE GOLFBALL-SIZE HAIL AND WIND GUSTS TO
70 MPH. TORNADOES WILL ALSO BE POSSIBLE THIS EVENING ACROSS THE
MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR THE POSSIBILITY OF SEVERE WEATHER
THIS AFTERNOON THROUGH TONIGHT.
DISCUSSION...
A DRY LINE IS EXPECTED TO BE A FOCUS FOR STRONG AND SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS SOUTHWEST
KANSAS...AND THE OKLAHOMA AND TEXAS PANHANDLES. INSTABILITY AND
SHEAR WILL SUPPORT INTENSE SUPERCELL STORMS. SOME OF THESE STORMS
COULD REACH THE BODY OF OKLAHOMA AND WESTERN NORTH TEXAS AFTER 7 PM.
TORNADOES WILL BE POSSIBLE THROUGH THE EVENING HOURS...ESPECIALLY
OVER NORTHWEST PARTS OF OKLAHOMA...AS A LOW-LEVEL JET INCREASES AND
INTERACTS WITH DISCRETE STORMS.
IN ADDITION TO THE FOCUSED THUNDERSTORM DEVELOPMENT NEAR THE DRY
LINE...ISOLATED THUNDERSTORMS WILL BE POSSIBLE WELL EAST OF THE DRY
LINE LATE THIS AFTERNOON AND TONIGHT. THIS THUNDERSTORM DEVELOPMENT
WOULD OCCUR MAINLY OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA
AS A MID-LEVEL JET MOVES TOWARD THE AREA. IF STORMS DEVELOP...THEY
WOULD MOVE QUICKLY TO THE NORTHEAST AND ACROSS MUCH OF THE SLIGHT
RISK AREA. ALTHOUGH THE ACTIVITY WOULD INITIALLY BE ELEVATED IN
NATURE...ANY CLEARING AND DESTABILIZATION THAT OCCURS THIS AFTERNOON
COULD PROVIDE AN OPPORTUNITY FOR THE STORMS TO BECOME SURFACE BASED.
ALTHOUGH ALL OF THE ACTIVITY WOULD HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL AND DAMAGING WINDS...ANY SURFACE BASED STORMS WOULD ALSO
BE IN A FAVORABLE ENVIRONMENT FOR TORNADOES.
LATE TONIGHT...THE DRY LINE WILL BEGIN MOVING EAST...WHICH MAY
TRIGGER ADDITIONAL THUNDERSTORMS...WITH GOLFBALL SIZE HAIL THE
PRIMARY HAZARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON TUESDAY OVER
AREAS NEAR AND EAST OF A LINE EXTENDING FROM ALVA...TO
WEATHERFORD...TO WICHITA FALLS. A SLIGHT RISK AREA COVERS LOCATIONS
WEST OF THIS MODERATE RISK.
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY TUESDAY MORNING
OVER THE MODERATE AND SLIGHT RISK AREAS...BUT THE MOST SIGNIFICANT
SEVERE WEATHER IS EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON
HOURS IN THE MODERATE RISK AREA. THE MAIN HAZARDS ACROSS THE SLIGHT
RISK AREA WILL BE QUARTER SIZE HAIL AND 60 MPH WINDS...WHILE TENNIS
BALL SIZE HAIL...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES...
WILL BE POSSIBLE IN THE MODERATE RISK. IN ADDITION...FLASH FLOODING
TYPE RAINS WILL BE POSSIBLE NEAR AND EAST OF THE INTERSTATE 35
CORRIDOR TUESDAY AFTERNOON AND EVENING.
THUNDERSTORMS MAY REDEVELOP ACROSS NORTHERN OKLAHOMA WEDNESDAY
AFTERNOON AS THE MAIN UPPER-STORM MOVES OVER THAT AREA...WITH
MARGINALLY SEVERE-SIZED HAIL THE MAIN CONCERN.
OTHER HAZARDOUS WEATHER...
THE FIRE DANGER MAY REACH CRITICAL LEVELS TUESDAY AFTERNOON WEST OF
THE DRYLINE...AS STRONG WINDS...LOW HUMIDITIES...AND WARM
TEMPERATURES DEVELOP.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
11In the hours before
Special weather statement, Apr 23, 5:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 510 PM CDT MON APR 23 2007 OKZ004-009-232230- HARPER OK-ELLIS OK- 510 PM CDT MON APR 23 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF MAY AT 509 PM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL IS LIKELY WITH THIS STORM BETWEEN GAGE AND MAY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP. BURKE
Special weather statement, Apr 23, 5:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 522 PM CDT MON APR 23 2007 OKZ004-009-232245- HARPER OK-ELLIS OK- 522 PM CDT MON APR 23 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES. STRONG THUNDERSTORMS WERE LOCATED 5 MILES SOUTH OF MAY...AND NEAR GAGE...AND 15 MILES SOUTHWEST OF CATESBY AT 522 PM CDT... MOVING NORTHEAST AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY WAS INCREASING...AND SEVERE WEATHER COULD DEVELOP RAPIDLY. BURKE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| Apr 23, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| Apr 23, 6:29 PM CDT | Tornado Warning | OUN | Harper | 46 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.